# SDR IPXA09557698

- Difficulty date: October 9, 2009
- Submitted: October 16, 2009
- Operation: Air carrier
- Aircraft: N463UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28267
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERIOR EMERGENCY EGRESS LIGHT INOP.  RELAMPED PER AMM 33-51-06-2.  OPS CKS NORMAL.
